I've had nosebleeds, nasal congestion for over a month - no other symptoms. This dose immediately kicked up my acid reflux so I started prilosec. Should I take this much Amoxicillin or drop it down to half the dose? Dr wants me to take this for 14 days.
Is Two 875 Amoxicillin pills Twice a day safe for adults? This is for sinus infection?
Question posted by outdoorcats on 9 Sep 2011
Last updated on 21 January 2018 by Wellbee
Yes it is very safe , no problems with absorption issues either , can take with or without food , cheese , milk dairy products , it is a old antibiotic but affective , many doctors favor the newer drugs , the Terramycin drugs , they stay longer in the body but a lot have absorption issues cause loose bowls , take with food dairy ok , of course all penicillin like Amoxicillin is for viral infections and will not help bacterial infections .
I agree you should definatly consult the dr before lower the dose but that does seem like alot of antibitic. but it also seems like an awful bad sinus infection I'm wondering does your dr no you are having the nose bleeds? are they really bad or just a little? If they are from the dry and congestion and only when blowing your nose I would put a few drp of saline in your nose to cut down the stuffiness s you can greth sold at any store in drps or spray even just warm water helps I really hope yu feel better soon!
I suggest you give your Dr. a call and explain the situation to him / her, you have had nosebleeds and reflux, so I do not think it is a good idea to self medicate, I would take less Amoxicillin, but I am not a Dr. and I can give you my opinion but the final word is for the Dr. to say, and I believe you do need a dose adjustment and your Dr. will lower the dose. And do not forget to tell him what happened when you took more of this antibiotic.
All the best,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.